All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

July 2014 , Volume 10 , Issue 3

Select all articles


Humanitarian logistics planning for natural disaster response with Bayesian information updates
Nan Liu and Yong Ye
2014, 10(3): 665-689 doi: 10.3934/jimo.2014.10.665 +[Abstract](1657) +[PDF](1066.5KB)
Single-machine scheduling and due date assignment with rejection and position-dependent processing times
Chuanli Zhao, Yunqiang Yin, T. C. E. Cheng and Chin-Chia Wu
2014, 10(3): 691-700 doi: 10.3934/jimo.2014.10.691 +[Abstract](1050) +[PDF](331.7KB)
Cyber-physical logistics system-based vehicle routing optimization
Mingyong Lai, Hongming Yang, Songping Yang, Junhua Zhao and Yan Xu
2014, 10(3): 701-715 doi: 10.3934/jimo.2014.10.701 +[Abstract](1039) +[PDF](840.6KB)
Globally convergent homotopy method for designing piecewise linear deterministic contractual function
Zhichuan Zhu, Bo Yu and Li Yang
2014, 10(3): 717-741 doi: 10.3934/jimo.2014.10.717 +[Abstract](987) +[PDF](481.6KB)
Relaxed augmented Lagrangian-based proximal point algorithms for convex optimization with linear constraints
Yuan Shen, Wenxing Zhang and Bingsheng He
2014, 10(3): 743-759 doi: 10.3934/jimo.2014.10.743 +[Abstract](1271) +[PDF](799.9KB)
A hydrothermal problem with non-smooth Lagrangian
Luis Bayón, Jose Maria Grau, Maria del Mar Ruiz and Pedro Maria Suárez
2014, 10(3): 761-776 doi: 10.3934/jimo.2014.10.761 +[Abstract](969) +[PDF](450.3KB)
Solving structural engineering design optimization problems using an artificial bee colony algorithm
Harish Garg
2014, 10(3): 777-794 doi: 10.3934/jimo.2014.10.777 +[Abstract](1811) +[PDF](325.2KB)
Optimal stochastic investment games under Markov regime switching market
Lin Xu, Rongming Wang and Dingjun Yao
2014, 10(3): 795-815 doi: 10.3934/jimo.2014.10.795 +[Abstract](1059) +[PDF](459.7KB)
A DC programming approach for sensor network localization with uncertainties in anchor positions
Changzhi Wu, Chaojie Li and Qiang Long
2014, 10(3): 817-826 doi: 10.3934/jimo.2014.10.817 +[Abstract](1024) +[PDF](293.9KB)
A class of quasilinear elliptic hemivariational inequality problems on unbounded domains
Lijing Xi, Yuying Zhou and Yisheng Huang
2014, 10(3): 827-837 doi: 10.3934/jimo.2014.10.827 +[Abstract](928) +[PDF](383.7KB)
Performance analysis of renewal input $(a,c,b)$ policy queue with multiple working vacations and change over times
Pikkala Vijaya Laxmi and Seleshi Demie
2014, 10(3): 839-857 doi: 10.3934/jimo.2014.10.839 +[Abstract](957) +[PDF](400.3KB)
An alternating linearization method with inexact data for bilevel nonsmooth convex optimization
Dan Li, Li-Ping Pang, Fang-Fang Guo and Zun-Quan Xia
2014, 10(3): 859-869 doi: 10.3934/jimo.2014.10.859 +[Abstract](1124) +[PDF](345.1KB)
Second order optimality conditions and reformulations for nonconvex quadratically constrained quadratic programming problems
Ziye Shi and Qingwei Jin
2014, 10(3): 871-882 doi: 10.3934/jimo.2014.10.871 +[Abstract](1093) +[PDF](335.6KB)
A nonlinear conjugate gradient method for a special class of matrix optimization problems
El-Sayed M.E. Mostafa
2014, 10(3): 883-903 doi: 10.3934/jimo.2014.10.883 +[Abstract](982) +[PDF](506.7KB)
A hybrid approach for index tracking with practical constraints
Yingjie Li, Xiaoguang Yang, Shushang Zhu and Dong-Hui Li
2014, 10(3): 905-927 doi: 10.3934/jimo.2014.10.905 +[Abstract](1057) +[PDF](582.4KB)
Finite-time optimal consensus control for second-order multi-agent systems
Rui Li and Yingjing Shi
2014, 10(3): 929-943 doi: 10.3934/jimo.2014.10.929 +[Abstract](1423) +[PDF](622.3KB)
Quadratic optimization over one first-order cone
Xiaoling Guo, Zhibin Deng, Shu-Cherng Fang and Wenxun Xing
2014, 10(3): 945-963 doi: 10.3934/jimo.2014.10.945 +[Abstract](1433) +[PDF](439.9KB)
A majorized penalty approach to inverse linear second order cone programming problems
Shiyun Wang, Yong-Jin Liu and Yong Jiang
2014, 10(3): 965-976 doi: 10.3934/jimo.2014.10.965 +[Abstract](1266) +[PDF](371.7KB)
A sample average approximation method based on a D-gap function for stochastic variational inequality problems
Suxiang He, Pan Zhang, Xiao Hu and Rong Hu
2014, 10(3): 977-987 doi: 10.3934/jimo.2014.10.977 +[Abstract](1263) +[PDF](370.3KB)

2017  Impact Factor: 0.994




Email Alert

[Back to Top]